Announcement

Collapse
No announcement yet.

One Month Into Elmiron

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • One Month Into Elmiron

    I have been on Elmiron for a month. I did notice hair loss at first, at the part line. I was worried it would get worse, but I figured I'd stick with it. After 2 weeks of losing hair, I stopped shedding like crazy. Maybe it was temporary, maybe it was a shock to my body to take the meds, maybe it was the insomnia (which has improved a tad), maybe it was the stress, the month long period I had, etc.

    I had headaches at first and some GI trouble the first couple of weeks too. I told my self to stick with it! I haven't had any improvement IC wise from the Elmiron, but I also know it takes time! The side effects I got are gone now. I'm just trying to get the other meds in the right combination to help my symptoms until the Elmiron kicks in!
    [SIZE="1"][B]Be well, Alyssa :hi:[/B]

    [

  • #2
    Wishing you luck. I'm glad you made it through the rough part.

    Comment


    • #3
      That is awesome that the side effects went away on their own. Here's hoping in the coming months that Elmiron makes a big difference for you!
      Kim

      Diagnosed August 2001

      Current IC meds: Elmiron (since 2001), Levaquin (one pill after intercourse to prevent UTIs), Effexor (for depression & anxiety)


      Past IC meds: Amitriptyline (Elavil), Hydroxyzine (Vistaril), Detrol LA, Lexapro (for depression & anxiety, but also helped my IC) (They all helped, but I was able to discontinue them.)

      I've been virtually symptom free and able to eat & drink whatever I'd like for about 8 years now.

      *****************************

      “We who lived in concentration camps can remember the men who walked through the huts comforting others, giving away their last piece of bread. They may have been few in number, but they offer sufficient proof that everything can be taken from a man but one thing: the last of the human freedoms -- to choose one's attitude in any given set of circumstances, to choose one's own way.” ~ Viktor Frankl

      “You cannot control what happens to you, but you can control your attitude toward what happens to you, and in that, you will be mastering change rather than allowing it to master you.” ~ Brian Tracy

      Comment


      • #4
        Thank you blue and vm! I sure hope I get help from Elmiron like I hear about! I know it takes time... and when I saw the hair loss, felt nautious, had horrible gas, bad headaches, etc... I was afraid I couldn't tolerate it! I'm glad I stuck through the hot flashes! I just need to start feeling better! I'm not doing well (emotionally and physically but thankfully I'm doing well academically).
        [SIZE="1"][B]Be well, Alyssa :hi:[/B]

        [

        Comment

        Working...
        X